Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 17 > Qlick Graphs with Crossing Number One
< Back to Volume

Qlick Graphs with Crossing Number One

Full Text PDF

Abstract:

In this paper, we deduce a necessary and sufficient condition for graphs whose qlick graphs have crossing number one. We also obtain a necessary and sufficient condition for qlick graphs to have crossing number one in terms of forbidden subgraphs.

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 17)
Pages:
75-84
Citation:
B. Basavanagoud and V.R. Kulli, "Qlick Graphs with Crossing Number One", Bulletin of Mathematical Sciences and Applications, Vol. 17, pp. 75-84, 2016
Online since:
Nov 2016
Export:
Distribution:
References:

[1] B. Basavanagoud, V.R. Kulli, Hamiltonian and Eulerian properties of plick graphs, The Mathematics Student. 74 (2004) 175-181.

[2] B. Basavanagoud, V.R. Kulli, Plick graphs with crossing number 1, International J. Math. Combin. 2 (2011) 21-28.

[3] B. Basavanagoud, H.P. Patil, J.B. Veeragoudar, On the block-transformation graphs, graph equations and diameters, International Journal of Advances in Science and Technology. 2(2) (2011) 62-74.

[4] B. Basavanagoud, J.B. Veeragoudar, A criterion for (non-)planarity of the block-transformation graph Gαβγ when αβγ = 101, Bulletin of Mathematical Sciences and Applications, 10 (2014) 38-47.

DOI: https://doi.org/10.18052/www.scipress.com/bmsa.10.38

[5] D.L. Greenwell, R.L. Hemminger, Forbidden subgraphs for graphs with planar line graphs, Discrete Math. 2 (1972) 31-34.

DOI: https://doi.org/10.1016/0012-365x(72)90058-1

[6] F. Harary, Graph Theory, Addison-Wesley, Reading, Mass, (1969).

[7] S. Jendrol, M. Klesc, On graphs whose line graphs have crossing number one, J. Graph Theory. 37 (2001) 181-188.

DOI: https://doi.org/10.1002/jgt.1012

[8] V.R. Kulli, The semitotal-block graph and the total-block graph of a graph, Indian J. Pure Appl. Math. 7 (1976) 625-630.

[9] V.R. Kulli, D.G. Akka, L.W. Beineke, On line graphs with crossing number 1, J. Graph Theory. 3 (1979) 87-90.

DOI: https://doi.org/10.1002/jgt.3190030109

[10] V.R. Kulli, On the plick graph and the qlick graph of a graph, Research Journal. 1 (1988) 48-52.

[11] V.R. Kulli, B. Basavanagoud, A criterion for (outer-) planarity of the qlick graph of a graph, Pure and Applied Mathematika Sciences. 48 (1998) 33-38.

[12] V.R. Kulli, B. Basavanagoud, Characterizations of planar plick graphs, Discussiones Mathematicae, Graph Theory. 24 (2004) 41-45.

DOI: https://doi.org/10.7151/dmgt.1211

[13] J. Sedlacek, Some propertices of interchange graphs, Theory of Graphs and its Applications, M. Fiedler, (Editor), Academic press, New York, 1964, pp.145-150.

Show More Hide